# SDR HALA2017010200001

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 29,453 hours, 4,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TO 3351-7017 AND 3351-4002-HAL EPSU FAULTED DOOR 1L ESCAPE SLIDE.  BLOCKED OFF SEATS AND DEFERRED PER MEL 52-10-1A-REPLACED DOOR 1L SLIDE.
